It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-28-2010, 08:36 AM   #1
Senior Member
(female)
 
Join Date: Mar 2006
Location: usa
Posts: 298
ginger3130 HB Userginger3130 HB User
Vyvanse problems - ???

I have tried a few meds and am trying Vyvanse again. I notice that I have a tightness in my chest, almost like a worsening of my asthma. Does anyone know if Vyvanse can cause asthma or make it worse?

I used my inhaler today, but I am not so sure about this Vyvanse.

Will Vyvanse cause long term damage?

Don't really know if this is a good med for me.

Concerta hurt my bladder and Adderall had the opposite effect on me (made me very distracted and just no good).

 
The Following User Says Thank You to ginger3130 For This Useful Post:
Mandzd99 (11-28-2011)
Sponsors Lightbulb
   
Old 01-30-2010, 09:27 AM   #2
Newbie
(female)
 
Join Date: Dec 2009
Posts: 8
Spring2010 HB User
Re: Vyvanse problems - ???

I am so glad to see this question asked.

I take Adderall. I had had a wicked sickness that basically lasted all of December (when I started Adderall) through most of January. I noticed when I first got sick, my nose just started pouring. But during the day when the Adderall was in my system, nothing. So weird. It progressed into some type of upper resp infection and I took antibiotics near Christmas. Infection went away, but then I ended up with a nice cough. It was really weird to me how this would come and go. Some days were okay, so I thought I was getting better.

I went to the doc finally about mid January because of this horrible cough that sometimes I just couldn't stop coughing. While I was in the office, he gave me a breathing treatment and an inhaler. I have never had allergies or asthma.

I know the tightness you are talking about. Sometimes in the evening as the meds wear off, I will get that slight cough upon exertion. I have tried and tried to find any side effects relating to this, to no avail.

Anybody else having these issues? I would love to know if I am doing more harm than good with this medicine.

 
The Following User Says Thank You to Spring2010 For This Useful Post:
Mandzd99 (11-28-2011)
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Vyvanse wearing off too quickly...? Mollyyy ADD / ADHD 10 08-17-2010 04:26 PM
Just started Vyvanse. Need guidance. Sebum ADD / ADHD 4 05-01-2010 07:05 AM
foods with vyvanse anniealex7 ADD / ADHD 2 01-08-2010 10:06 AM
Boosting vyvanse with adderall xr or fast acting adderall cathico ADD / ADHD 1 04-30-2009 12:34 PM
Effexor and Vyvanse rmg62 ADD / ADHD 1 03-29-2009 06:31 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:00 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!